Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 93, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 17, 2023, 6:56 PM CDT for 6 counties in Kansas. It was in force for 64 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2023, 6:56 PM CDT (23:56 UTC)
- Expired
- Jun 17, 2023, 8:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Finney County, KS, Grant County, KS, Haskell County, KS, Kearny County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 88 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:59 PM CDT | HAIL 1.75 | 1 E Tice, KS | |
| Jun 17, 6:59 PM CDT | HAIL 1.75 | 1 E Tice, KS | |
| Jun 17, 7:00 PM CDT | HAIL 2 | 2 Ne Sublette, KS | Report was from social media with a picture. |
| Jun 17, 7:00 PM CDT | HAIL 2.75 | Liberal, KS | |
| Jun 17, 7:00 PM CDT | HAIL 2.75 | Liberal, KS | |
| Jun 17, 7:02 PM CDT | TSTM WND DMG | Liberal, KS | At least two flipped semis and power poles down in Liberal. |
| Jun 17, 7:02 PM CDT | TSTM WND DMG | Liberal, KS | At least two flipped semis and power poles down in Liberal. |
| Jun 17, 7:10 PM CDT | TSTM WND GST 64 | 11 Sse Satanta, KS | Mesonet station SAUK1. |
| Jun 17, 7:10 PM CDT | TSTM WND GST 64 | 11 Sse Satanta, KS | Mesonet station SAUK1. |
| Jun 17, 7:12 PM CDT | TSTM WND GST 72 | 4 Ne Hayne, KS | Mesonet station UR350 4.4 NE Hayne (UPR). |
| Jun 17, 7:14 PM CDT | TSTM WND GST 61 | 1 Wsw Hayne, KS | Mesonet station UP407 0.6 SW Hayne (UPR). |
| Jun 17, 7:15 PM CDT | TSTM WND DMG | Liberal, KS | Numerous structural damage to utility poles and a gas station awning. Photos sent though social media. |
| Jun 17, 7:15 PM CDT | TSTM WND DMG | Liberal, KS | Numerous structural damage to utility poles and a gas station awning. Photos sent though social media. |
| Jun 17, 7:15 PM CDT | TSTM WND GST 60 | 1 Nne Sublette, KS | AWOS station K19S 1 NE Sublette. |
| Jun 17, 7:16 PM CDT | TSTM WND GST 65 | Liberal, KS | Reported as 65 to 70 mph wind. Reported through social media. |
| Jun 17, 7:16 PM CDT | TSTM WND GST 65 | Liberal, KS | Reported as 65 to 70 mph wind. Reported through social media. |
| Jun 17, 7:16 PM CDT | TSTM WND GST 70 | Sublette, KS | |
| Jun 17, 7:16 PM CDT | TSTM WND GST 70 | Sublette, KS | |
| Jun 17, 7:17 PM CDT | TSTM WND DMG | 3 Nnw Tice, KS | Corrects time of event from previous tstm wnd dmg report from 3 NNW Tice. 3 pivot sprinklers blown over and 13 power poles blown down. Power lost. Report was from social media with picture of power poles blown down. Time estimated from radar. |
| Jun 17, 7:30 PM CDT | TSTM WND DMG | 3 Nnw Tice, KS | 3 pivot sprinklers blown over and 13 power poles blown down. Power lost. Report was from social media with picture of power poles blown down. Time estimated from radar. |
| Jun 17, 7:54 PM CDT | TSTM WND GST 59 | 3 Nw Pierceville, KS | ASOS station KGCK Garden City. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 4:34 PM CDT | Tornado Watch | SPC | 6 hr |
| Jun 17, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2514 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
373
WUUS53 KDDC 172356
SVRDDC
KSC055-067-081-093-175-189-180100-
/O.NEW.KDDC.SV.W.0093.230617T2356Z-230618T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
656 PM CDT Sat Jun 17 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Seward County in southwestern Kansas...
Eastern Kearny County in southwestern Kansas...
Finney County in southwestern Kansas...
Northeastern Grant County in southwestern Kansas...
Northeastern Stevens County in southwestern Kansas...
Haskell County in southwestern Kansas...
* Until 800 PM CDT.
* At 655 PM CDT, severe thunderstorms were located along a line
extending from 18 miles northwest of Deerfield to near Ryus to near
Tyrone, moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Liberal, Sublette and Satanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
&&
LAT...LON 3700 10107 3826 10113 3826 10068 3700 10063
TIME...MOT...LOC 2355Z 273DEG 10KT 3820 10132 3749 10119 3699 10109
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TATRO3 follow-up statements
647
WWUS53 KDDC 180017
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
717 PM CDT Sat Jun 17 2023
KSC067-093-180026-
/O.CAN.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Kearny KS-Grant KS-
717 PM CDT Sat Jun 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEARNY AND
NORTHEASTERN GRANT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
LAT...LON 3700 10107 3818 10110 3817 10068 3700 10063
TIME...MOT...LOC 0016Z 268DEG 45KT 3803 10092 3750 10076 3701 10089
$$
KSC055-081-175-189-180100-
/O.CON.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Seward KS-Finney KS-Stevens KS-Haskell KS-
717 PM CDT Sat Jun 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SEWARD...WESTERN FINNEY...EAST CENTRAL STEVENS AND HASKELL
COUNTIES...
At 716 PM CDT, severe thunderstorms were located along a line
extending from near Holcomb to near Tice to near Liberal, moving east
at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Garden City, Liberal, Holcomb, Sublette, Satanta, Pierceville,
Kismet, Tice, Hayne and Plymell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10107 3818 10110 3817 10068 3700 10063
TIME...MOT...LOC 0016Z 268DEG 45KT 3803 10092 3750 10076 3701 10089
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TATRO024 WWUS53 KDDC 180041 SVSDDC Severe Weather Statement National Weather Service Dodge City KS 741 PM CDT Sat Jun 17 2023 KSC189-180051- /O.CAN.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/ Stevens KS- 741 PM CDT Sat Jun 17 2023 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STEVENS COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 1100 PM CDT for southwestern Kansas. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Kansas. LAT...LON 3701 10093 3818 10090 3817 10068 3700 10063 TIME...MOT...LOC 0041Z 273DEG 10KT 3803 10084 3750 10068 3701 10081 $$ KSC055-081-175-180100- /O.CON.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/ Seward KS-Finney KS-Haskell KS- 741 PM CDT Sat Jun 17 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SEWARD...WESTERN FINNEY AND EASTERN HASKELL COUNTIES... At 741 PM CDT, severe thunderstorms were located along a line extending from near Garden City to near Tice to 6 miles south of Hayne, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Garden City, Liberal, Sublette, Pierceville, Kismet, Tice, Hayne and Plymell. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 1100 PM CDT for southwestern Kansas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3701 10093 3818 10090 3817 10068 3700 10063 TIME...MOT...LOC 0041Z 273DEG 10KT 3803 10084 3750 10068 3701 10081 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ TATRO
370
WWUS53 KDDC 180051
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
751 PM CDT Sat Jun 17 2023
KSC055-081-175-180101-
/O.EXP.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Seward KS-Finney KS-Haskell KS-
751 PM CDT Sat Jun 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR SEWARD...WESTERN FINNEY AND
EASTERN HASKELL COUNTIES WILL EXPIRE AT 800 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
LAT...LON 3701 10093 3818 10090 3817 10068 3700 10063
TIME...MOT...LOC 0051Z 273DEG 10KT 3803 10082 3750 10066 3701 10079
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:52 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 17, 6:52 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 652 PM CDT Sat Jun 17 2023 ...updated aviation section... .SHORT TERM...(Tonight and tomorrow) Issued at 111 PM CDT Sat Jun 17 2023 A stationary boundary exists today from central Kansas southwest to the Texas panhandle. This front could have mesoscale impacts later this evening. In the meantime, upslope flow behind the front will continue this afternoon and evening, particularly for the high plains of Colorado into western Kansas. As a result of this flow, afternoon storms are expected to develop across the higher terrain of Colorado. These storms will eventually start to move across the Kansas prairie mid to late evening tonight. Expect storms to cross the state line in the 6 to 8 pm timeframe. A squall line of storms is expected by this evening across western Kansas. Therefore, the main threat with this activity will be intense convective outflow of 60 to 80 mph. It was interesting that the RRFS has outflows of 90+ mph. It's a model, so not taking it verbatim, but still interesting nonetheless the output is that high. Forecast skew-t/log-p's show a mixed low level BL with plenty of DCAPE forecast. With upscale growth in combination of the DCAPE, it is would seem prudent that some seriously strong outflows will be possible this evening across the FA. The second area of interest for another separate area of storms is along and south of the front. Here, higher MUCAPE will be possible in association with the higher dews. Directional shear is high enough for supercells, although speed shear could be a bit lacking. The main question for this second area of storms (roughly SE of KDDC), is what storm mode will be and if storms will interact with the front or not. If storms remain discrete supercells, the the main threats would be very large hail and damaging winds. If storms do interact with the front, then an isolated tornado may be possible as well. Overall, have much higher confidence of the first area of storms spreading across the FA then the second area. The front has already moved fairly well south, so this may limit the potential for the second area of storms versus the first. Otherwise, for the rest of the short term, dry conditions are expected Sunday with near normal temps. .LONG TERM...(Monday through Friday) Issued at 111 PM CDT Sat Jun 17 2023 We will return back to a normal Summer time pattern Monday. A shortwave ridge will build over the FA during this period. Highs should peak into the 90s and the forecast should be storm-free. Shortwave ridging should continue Tuesday as well with hot highs and dry conditions continuing. On Wednesday, a weak shortwave will move across the area. This feature could spark off storms during the evening. Opportunities for storms will continue for the rest of the business week. Coverage will be widely scattered/hit-or-miss type of activity. Temperatures should be close to seasonal normal to finish out the rest of the long term. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 651 PM CDT Sat Jun 17 2023 Widespread strong to severe convective outflow will imminently impact the area terminals over the next 4 hours or so before a eastward moving linear convection system exits into central Kansas after dark. Some areas could see high end winds as well around 80 mph, with potential for hail with a few leading supercells. Heavy rain rates will probably lead to 1-2 mi vsby and IFR ceilings for short duration in the greatest rain rates. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 86 62 93 / 90 0 0 0 GCK 55 87 60 93 / 90 0 0 0 EHA 53 87 58 95 / 70 0 0 0 LBL 55 88 60 96 / 90 0 0 0 HYS 58 86 62 95 / 80 0 0 0 P28 62 87 63 95 / 100 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...99
Hazardous weather outlook, Jun 17, 2:51 AM CDT, 16 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 251 AM CDT Sat Jun 17 2023 KSZ030-031-043>046-061>066-074>081-084>090-180800- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 251 AM CDT Sat Jun 17 2023 /151 AM MDT Sat Jun 17 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Severe thunderstorms capable of producing strong damaging winds of 70 mph, hail up to 4 inches and heavy rainfall will be possible after 5pm. .DAYS TWO THROUGH SEVEN...Sunday through Friday Probability of hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Limited Spotter Activation may be required after 5pm south of a Syracuse to Garden City to Dodge City to Pratt line.
In the hours before
Special weather statement, Jun 17, 5:45 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
545 PM CDT Sat Jun 17 2023
KSZ061-074-084-172315-
Stanton KS-Hamilton KS-Morton KS-
545 PM CDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of Hamilton, Morton and
Stanton Counties through 615 PM CDT/515 PM MDT/...
At 545 PM CDT/445 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles north of Hartman to
13 miles north of Keyes. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elkhart, Syracuse, Johnson City, Rolla, Manter, Coolidge, Richfield,
Wilburton, The Saunders Elevator and Big Bow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
southwestern Kansas.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Kansas.
&&
LAT...LON 3826 10204 3826 10155 3700 10156 3699 10204
TIME...MOT...LOC 2245Z 269DEG 26KT 3824 10222 3701 10224
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TATROLocal storm report, Jun 17, 6:01 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
601 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM Hail 3 SSE Liberal 37.00N 100.92W
06/17/2023 E0.88 inch Seward KS Law Enforcement
&&
MRLocal storm report, Jun 17, 6:18 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
618 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM Hail 1 SW Hayne 37.09N 100.81W
06/17/2023 E0.75 inch Seward KS Trained Spotter
Peas to pennies reported by trained
spotters.
&&
MRLocal storm report, Jun 17, 6:23 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
623 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM Tstm Wnd Gst 5 WNW Elkhart 37.04N 101.97W
06/17/2023 M60 MPH Morton KS Mesonet
Mesonet station CW8810 Elkhart.
&&Local storm report, Jun 17, 6:33 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
633 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM Tstm Wnd Gst 9 NW Wilburton 37.14N 101.90W
06/17/2023 M68 MPH Morton KS Mesonet
Mesonet station CGLK1 Cimarron.
&&Local storm report, Jun 17, 6:53 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
653 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Gst Lakin 37.95N 101.26W
06/17/2023 E60 MPH Kearny KS Storm Chaser
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:41 PM CDT | Special Weather Statement | DDC | Hamilton | 34 min |
| Jun 16, 9:46 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 44 min |
| Jun 16, 10:14 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 46 min |
| Jun 16, 10:24 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 51 min |
| Jun 16, 10:44 PM CDT | Special Weather Statement | DDC | Kearny | 31 min |
| Jun 16, 11:07 PM CDT | Special Weather Statement | DDC | Stanton | 38 min |
| Jun 16, 11:11 PM CDT | Special Weather Statement | DDC | Scott | 34 min |
| Jun 16, 11:51 PM CDT | Special Weather Statement | DDC | Lane, Ness, Trego | 54 min |
| Jun 17, 12:51 AM CDT | Special Weather Statement | DDC | Ellis, Trego | 54 min |
| Jun 17, 12:54 AM CDT | Special Weather Statement | DDC | Morton | 66 min |
| Jun 17, 1:23 AM CDT | Special Weather Statement | DDC | Grant, Morton, Stanton, Stevens | 52 min |
| Jun 17, 2:08 AM CDT | Special Weather Statement | DDC | Grant, Haskell, Seward, Stevens | 52 min |
| Jun 17, 2:33 AM CDT | Special Weather Statement | DDC | Meade | 27 min |
| Jun 17, 2:53 AM CDT | Special Weather Statement | DDC | Meade, Seward | 52 min |
| Jun 17, 5:29 PM CDT | Special Weather Statement | DDC | Seward | 31 min |
| Jun 17, 5:34 PM CDT | Severe Thunderstorm Warning | DDC | Seward | 41 min |
| Jun 17, 5:45 PM CDT | Special Weather Statement | DDC | Hamilton, Morton, Stanton | 30 min |
| Jun 17, 5:54 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 66 min |
| Jun 17, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Meade, Seward | 40 min |
| Jun 17, 6:27 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 63 min |
| Jun 17, 6:30 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Seward | 45 min |
| Jun 17, 6:38 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 52 min |
| Jun 17, 6:44 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.